Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS State College, PA

May 26, 20117 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 26, 2011, 7:34 PM EDT for 7 counties in Pennsylvania. It was in force for 56 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 7:34 PM EDT (23:34 UTC)
Expired
May 26, 2011, 8:30 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 132 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:45 PM EDTHAIL 1Hummelstown, PA
May 26, 7:50 PM EDTTSTM WND DMGDover, PATREES DOWN.
May 26, 7:50 PM EDTTSTM WND DMGLinglestown, PANUMEROUS LARGE TREES REPORTED DOWN ACROSS ROUTE 322.
May 26, 7:50 PM EDTTSTM WND DMGRed Lion, PATREES DOWN AND SIDING REMOVED FROM HOUSE.
May 26, 7:50 PM EDTTSTM WND DMGWest York, PAROOF BLOWN OFF HOUSE.
May 26, 7:50 PM EDTHAIL 1Linglestown, PA
May 26, 8:05 PM EDTTSTM WND DMGRed Lion, PATREE TOPS SNAPPED OFF.
May 26, 8:10 PM EDTTSTM WND DMGLebanon, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:53 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WUUS51 KCTP 262334
SVRCTP
PAC001-041-043-071-075-099-133-270030-
/O.NEW.KCTP.SV.W.0101.110526T2334Z-110527T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 830 PM EDT

* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  WILLIAMSTOWN TO EMMITSBURG...MOVING EAST AT 35 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW OXFORD AND EAST BERLIN AROUND 740 PM EDT...
  MCSHERRYSTOWN AND LITTLESTOWN AROUND 745 PM EDT...
  FREDERICKSBURG AND CAMPBELLTOWN AROUND 750 PM EDT...
  SAND HILL AND LAWN AROUND 755 PM EDT...
  LEBANON AND YORK AROUND 800 PM EDT...
  MYERSTOWN AND CORNWALL AROUND 805 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF 
STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON 
THE LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3975 7746 3982 7746 4065 7680 4065 7669
      4022 7600 3973 7647
TIME...MOT...LOC 2334Z 271DEG 30KT 4055 7650 3969 7724

$$

FORECASTER: KF
1 follow-up statement
912 
WWUS51 KCTP 270023
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT THU MAY 26 2011

PAC001-041-043-099-270033-
/O.CAN.KCTP.SV.W.0101.000000T0000Z-110527T0030Z/
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-PERRY PA-
823 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY...
DAUPHIN...EASTERN CUMBERLAND AND ADAMS COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 3973 7652 4048 7642 4022 7600 3973 7647
TIME...MOT...LOC 0023Z 272DEG 34KT 4045 7620 3971 7638

$$

PAC071-075-133-270030-
/O.CON.KCTP.SV.W.0101.000000T0000Z-110527T0030Z/
LANCASTER PA-LEBANON PA-YORK PA-
823 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN YORK...EASTERN LEBANON AND LANCASTER COUNTIES...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF MYERSTOWN TO 10 MILES SOUTH OF
BROGUE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
LEOLA AND DENVER AROUND 830 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3973 7652 4048 7642 4022 7600 3973 7647
TIME...MOT...LOC 0023Z 272DEG 34KT 4045 7620 3971 7638

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:59 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 26, 3:59 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT THU MAY 26 2011

.SYNOPSIS...
AN UPPER LEVEL TROUGH APPROACHING THE REGION WILL BRING AN
INCREASING CHANCE OF THUNDERSTORMS TO ALL OF CENTRAL PENNSYLVANIA
THROUGH THIS EVENING...SOME OF WHICH COULD BE STRONG TO
SEVERE. CYCLONIC UPPER LEVEL FLOW WILL KEEP A CHANCE OF AFTERNOON
SHOWERS AND THUNDERSTORMS IN PLACE THROUGH SATURDAY BEFORE STRONG
UPPER LEVEL RIDGING BECOMES ESTABLISHED OVER THE REGION FOR THE
SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED
FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE
STRENGTHENS FURTHER...LIKELY BRINGING THE FIRST HEAT EPISODE OF
THE SUMMER SEASON TO THE REGION.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
TORNADO WATCH 383 NOW IN EFFECT UNTIL 10 PM FOR MUCH OF CENTRAL
PA. UPPER TROF MOVING THROUGH THE OHIO VALLEY CONTINUES TO
ADVANCE EASTWARD...AND CONVECTION JUST STARTING TO POP AT
19Z...AND SHOULD PERSIST INTO THE EVENING HOURS.

ATMOSPHERE HAS WARMED UP NICELY TODAY UNDER MOSTLY SUNNY WITH
TEMPS IN THE WATCH AREA WELL INTO THE 80S. DEWPOINTS ALSO
NOTICEABLY HIGHER WITH READINGS FROM THE LOWER 60S TO AROUND 70F.
CONVECTION LOOKS TO BE INITIATING ON A WIND CONVERGENCE LINE
SPLITTING THE WATCH BOX...WITH ADDITIONAL CELLS NOW DEVELOPING
SOUTH OF THE MASON/DIXON LINE. ONCE CELLS GET STARTED...BEST SHEAR
WILL BE EAST OF THE WIND SHIFT LINE IN EASTERN PORTIONS OF
CWA...WHERE CAPE IS ALSO HIGHEST. SO EVEN THOUGH STORMS SHOULD
REMAIN SCATTERED...PROFILES DO INDICATE SOME ROTATION TO BE
POSSIBLE THOUGH MAIN THREATS LOOK TO BE DAMAGING WIND GUSTS AND
LARGE HAIL. FURTHER TO THE WEST...SHEAR IS MORE UNIDIRECTIONAL AND
TEMPS/DEWPOINTS ARE LOWER...SO SEVERE THREAT IS LOWER.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THUNDERSTORMS SHOULD BE ON THE DECREASE IN BOTH INTENSITY AND
COVERAGE BY LATE EVENING...BUT ISOLATED ACTIVITY COULD CONTINUE
THROUGH THE OVERNIGHT INTO FRIDAY MORNING. LOWS WILL REMAIN MILD
AGAIN...ONLY DIPPING INTO THE 60S.

ON FRIDAY...THE UPPER TROF CONTINUES TO SLIDE OUR WAY...THOUGH IT
WILL CONTINUE TO WEAKEN THANKS TO UPSTREAM TROFFING OVER THE WESTERN
AND CENTRAL GREAT LAKES. TOSS IN PW NEAR 1.5" AND SFC MOISTURE
CONVERGENCE THOUGH AND IT SHOULD BE SUFFICIENT TO PRODUCE YET
ANOTHER ROUND OF SCATTERED STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS FOR FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UPPER TROUGH OVER THE OHIO RIVER VALLEY FRIDAY WILL MOVE EAST AND
SLOW/GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND
SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR OF 1- 1.5 INCHES
AHEAD OF A SLOW MOVING COLD FRONT WILL BECOME CENTERED NEARLY
NORTH/SOUTH ACROSS THE CWA LATER FRIDAY AFTERNOON AND NIGHT...BEFORE
SLIDING EAST/BECOMING CONFINED TO THE SUSQ VALLEY SATURDAY.

MID LEVELS COOL BY SEVERAL DEGREES FOR FRIDAY...AND THE WRN EDGE OF
THE STEEPER...6C/KM MID LEVEL LAPSE RATES WILL SHIFT OVER AND TO THE
EAST OF SUSQ VALLEY. THE SEVERE WEATHER THREAT /ALA SPC'S DAY 2
SLIGHT RISK AREA/ OVER CENTRAL AND ERN PENN FRIDAY...MAY EVOLVE TO
MORE OF A TRAINING TSRA/FLASH FLOOD EVENT LATE FRIDAY/FRIDAY EVENING
WITH SOUNDINGS SHOWING LONG/THINNER CAPE AND VERY DEEP/NEAR
SATURATED AIR.

BASIN AVERAGE RAINFALL FOR THE 24-HOUR PERIOD 12Z FRI-12Z SAT IS
BETWEEN 0.75 AND 1.5 INCHES...AND AGREES QUITE WELL WITH HPC'S
LATEST QPF GRAPHICS. TRAINING CELLS WILL BRING THE LIKELIHOOD OF 2+
INCHES IN SOME LOCATIONS. FLASH FLOOD GUIDANCE FOR THE 1-6 HOUR
PERIODS IS BETWEEN 0.50 AND 1.25 INCHES RESPECTIVELY...WITH THE
LOWEST VALUES ACROSS THE NCENT MTNS. THESE VALUES COULD BE EASILY
EXCEEDED WITH JUST A FEW TRAINING HEAVY TSRA.

NUMEROUS SHOWERS AND SCATTERED TSRA WILL RE-FIRE FOR SATURDAY
AFTERNOON /MAINLY OVER THE ERN 2/3 OF THE CWA/ WITH THE UPPER
TROUGH/WEAKENING CFRONT LIMPING THROUGH CENTRAL PENN.

THE CFRONT WILL DISSOLVE TO A LEE SIDE TROUGH ACROSS THE SUSQ
VALLEY...OR JUST SE OF THE REGION SAT NIGHT...AS THE FLOW ALOFT
BECOMES SWRLY AHEAD OF A BROAD TROUGH FROM THE UPPER PLAINS STATES
TO THE NRN ROCKIES.

MUCH ABOVE NORMAL 500 MB HEIGHTS /+2-3 STANDARD DEVIATIONS...OR
ABOUT 592-595 DAM/...AND PWATS DECREASING TO NEAR OR SLIGHTLY BELOW
NORMAL WILL BRING A 2-3 DAY SPELL OF TRUE MID-SUMMER HEAT FOR SUNDAY
THROUGH TUESDAY WITH MAX TEMPS RANGING FROM THE LOWER TO MID 80S
ACROSS THE NW MTNS TO THE UPPER 80S TO LOWER 90S THROUGHOUT THE
LOWER SUSQ VALLEY.

THE UPPER HIGH SHOULD RETROGRADE WWD ENOUGH BY THE MIDDLE OF NEXT
WEEK TO ALLOW A CFRONT TO SLIP SE FROM THE GREAT LAKES AND BRING
DRIER AND COOLER CONDITIONS FOR LATER NEXT WEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CONDITIONS ACROSS THE STATE ARE MAINLY VFR WITH MVFR HAZE IN THE
SOUTHEAST. THE MAIN THREAT TODAY AND TONIGHT WILL BE THE
DEVELOPMENT OF MVFR/IFR SHOWERS AND THUNDERSTORMS. ENVIRONMENTAL
CONDITIONS SUPPORT THE INITIATION OF POTENTIALLY SEVERE STORMS IN
THE LATE AFTERNOON HOURS...ESPECIALLY IN THE SOUTHEASTERN HALF OF
THE STATE.

PATCHY MVFR/IFR FOG IS EXPECTED TO SETTLE IN AFTER THE STORMS
DISSIPATE LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL THEN
RETURN TOMORROW AFTERNOON.

OUTLOOK...
FRI...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA.
SAT-TUE...MAINLY VFR WITH CHC OF ISOLATED SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...RXR
SHORT TERM...RXR
LONG TERM...LAMBERT
AVIATION...RXR/KOZAR
Hazardous weather outlook, May 26, 2:58 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT THU MAY 26 2011

PAZ004-005-010-011-017-024-033-271900-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
258 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON
THROUGH THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL
DEVELOP...WITH SOME OF THESE STORMS POTENTIALLY BECOMING STRONG TO
SEVERE. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND GUSTS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-271900-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
258 PM EDT THU MAY 26 2011

...TORNADO WATCH 383 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, May 26, 7:09 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
709 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WARFORDSBURG            39.75N  78.19W
05/26/2011                   FULTON             PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN COUNTY WIDE WITH SOME
            ROAD CLOSURES

&&

EVENT NUMBER CTP1100136

KREKELER
Local storm report, May 26, 7:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
719 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 SE CHAMBERSBURG       39.90N  77.62W
05/26/2011                   FRANKLIN           PA   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OVER ON I 81 NEAR WAYNE EXIT.
            ROAD SIGNS ALSO BLOWN OVER

&&

EVENT NUMBER CTP1100137

KREKELER
Local storm report, May 26, 7:23 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     CARLISLE                40.20N  77.20W
05/26/2011                   CUMBERLAND         PA   TRAINED SPOTTER

            6 INCH TREES SNAPPED

&&

EVENT NUMBER CTP1100138

KREKELER
Local storm report, May 26, 7:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             RINGTOWN                40.86N  76.24W
05/26/2011  M1.00 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1100139

KREKELER
Local storm report, May 26, 7:26 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
726 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
05/26/2011                   CLEARFIELD         PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON HOMES AND CARS

&&

EVENT NUMBER CTP1100140

KREKELER
Local storm report, May 26, 7:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             TAMAQUA                 40.81N  75.93W
05/26/2011  M1.75 INCH       SCHUYLKILL         PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1100141

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTSpecial Weather StatementCTPWarren110 min
May 25, 9:19 PM EDTSevere Thunderstorm WarningCTPWarren56 min
May 25, 10:14 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren61 min
May 25, 10:40 PM EDTSpecial Weather StatementCTPCameron, Elk80 min
May 25, 11:10 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk, McKean, Potter65 min
May 25, 11:24 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Tioga66 min
May 25, 11:55 PM EDTSpecial Weather StatementCTPClinton, Tioga80 min
May 26, 12:13 AM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga62 min
May 26, 1:26 AM EDTSpecial Weather StatementCTPLycoming64 min
May 26, 2:25 AM EDTSpecial Weather StatementCTPSullivan50 min
May 26, 3:09 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder36 min
May 26, 3:19 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union56 min
May 26, 3:43 PM EDTSpecial Weather StatementCTPTioga62 min
May 26, 4:11 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan49 min
May 26, 4:19 PM EDTSpecial Weather StatementCTPSchuylkill26 min
May 26, 4:26 PM EDTSpecial Weather StatementCTPBedford64 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton76 min
May 26, 4:49 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill56 min
May 26, 4:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland66 min
May 26, 5:07 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton68 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon60 min
May 26, 5:35 PM EDTSpecial Weather StatementCTPClinton55 min
May 26, 5:35 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Clearfield, Elk, Somerset55 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPSchuylkill41 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry56 min
May 26, 6:11 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton49 min
May 26, 6:28 PM EDTSevere Thunderstorm WarningCTPBlair, Cameron, Centre, Clearfield, Clinton, Elk and 3 more62 min
May 26, 6:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill61 min
May 26, 6:40 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more65 min
May 26, 6:48 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry, York3 hr
May 26, 7:10 PM EDTFlash Flood WarningCTPFranklin, Fulton3 hr
May 26, 7:23 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga67 min
May 26, 7:28 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill62 min
May 26, 7:54 PM EDTTornado WarningCTPDauphin, Lebanon, Schuylkill36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.